# SDR ASAA2022012637272

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,214 hours, 10,571 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT MSG.   GROUNDED - YES. RAN PROCEDURE, TURNED L SIDE WINDOW HEAT OFF FOR 4 MINS, OVHT MSG DID NOT RE-APPEAR.
